# SDR VE7A2016062000001

- Difficulty date: June 20, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N781P
- Make and model: Skrsky S76C
- Aircraft serial: 760630
- Aircraft time: 8,754 hours, 12,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pump
- Part number: E28K
- Part serial: 160004
- Condition: Burned
- Location: Cabin
- Part time: 28 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW NOTICED AN ELECTRICAL BURNING ODOR WITHOUT SECONDARY INDICATIONS.  ELECTED TO RETURN TO THE HOSPITAL.
